Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 204, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 22, 2008, 1:31 AM EDT for 5 counties in Indiana. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 1:31 AM EDT (05:31 UTC)
- Expired
- Jul 22, 2008, 2:30 AM EDT
- In force
- 59 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Decatur County, IN, Hancock County, IN, Henry County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 50 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 2:00 AM EDT | TSTM WND DMG | Shelbyville, IN | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 8:20 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2315 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 18.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 220531
SVRIND
INC031-059-065-139-145-220630-
/O.NEW.KIND.SV.W.0204.080722T0531Z-080722T0630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
131 AM EDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DECATUR COUNTY IN CENTRAL INDIANA...
HANCOCK COUNTY IN CENTRAL INDIANA...
RUSH COUNTY IN CENTRAL INDIANA...
SHELBY COUNTY IN CENTRAL INDIANA...
THIS INCLUDES THE CITY OF SHELBYVILLE...
SOUTHWESTERN HENRY COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 230 AM EDT
* AT 125 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF ANDERSON TO
19 MILES NORTH OF BLOOMINGTON...AND MOVING SOUTHEAST AT 34 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KENNARD BY 135 AM EDT...
SPICELAND BY 145 AM EDT...
NEW CASTLE BY 150 AM EDT...
LEWISVILLE BY 155 AM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 79 AND 84.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 94 AND 127.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 100 AND 143.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3927 8532 3932 8570 3934 8571 3934 8590
3935 8596 3960 8597 3988 8596 3988 8595
3993 8595 3992 8533
TIME...MOT...LOC 0530Z 295DEG 30KT 3987 8562 3965 8606
3943 8642
$$
SALLY4 follow-up statements
000
WWUS53 KIND 220556
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
156 AM EDT TUE JUL 22 2008
INC059-065-220606-
/O.CAN.KIND.SV.W.0204.000000T0000Z-080722T0630Z/
HANCOCK-HENRY-
156 AM EDT TUE JUL 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK AND SOUTHWESTERN HENRY
COUNTIES IS CANCELLED...
LAT...LON 3927 8532 3932 8570 3934 8571 3934 8590
3935 8596 3960 8597 3970 8596 3970 8564
3979 8564 3979 8533
TIME...MOT...LOC 0556Z 295DEG 30KT 3973 8525 3947 8567
3932 8591
$$
INC031-139-145-220630-
/O.CON.KIND.SV.W.0204.000000T0000Z-080722T0630Z/
DECATUR-RUSH-SHELBY-
156 AM EDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR NORTHERN DECATUR...SHELBY AND RUSH COUNTIES...
AT 151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
CAMBRIDGE CITY TO SHELBYVILLE TO 9 MILES NORTH OF COLUMBUS...MOVING
SOUTHEAST AT 34 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ST. PAUL BY 205 AM EDT...
GREENSBURG BY 220 AM EDT...
NEWPOINT BY 230 AM EDT...
LAT...LON 3927 8532 3932 8570 3934 8571 3934 8590
3935 8596 3960 8597 3970 8596 3970 8564
3979 8564 3979 8533
TIME...MOT...LOC 0556Z 295DEG 30KT 3973 8525 3947 8567
3932 8591
$$
SALLY000
WWUS53 KIND 220604
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
204 AM EDT TUE JUL 22 2008
INC031-139-145-220630-
/O.CON.KIND.SV.W.0204.000000T0000Z-080722T0630Z/
DECATUR-RUSH-SHELBY-
203 AM EDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR NORTHERN DECATUR...SOUTHEASTERN SHELBY AND SOUTHERN RUSH
COUNTIES...
AT 200 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
CONNERSVILLE TO 7 MILES NORTH OF COLUMBUS...MOVING SOUTHEAST AT 34
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GREENSBURG BY 220 AM EDT...
NEWPOINT BY 230 AM EDT...
LAT...LON 3927 8532 3932 8570 3934 8571 3935 8584
3972 8533
TIME...MOT...LOC 0603Z 295DEG 30KT 3970 8518 3944 8560
3929 8584
$$
SALLY000
WWUS53 KIND 220615
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
215 AM EDT TUE JUL 22 2008
INC139-220625-
/O.CAN.KIND.SV.W.0204.000000T0000Z-080722T0630Z/
RUSH-
215 AM EDT TUE JUL 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUSH COUNTY IS
CANCELLED...
LAT...LON 3927 8532 3932 8570 3934 8564 3935 8563
3944 8539 3944 8533
TIME...MOT...LOC 0615Z 300DEG 35KT 3959 8500 3933 8542
3918 8566
$$
INC031-220630-
/O.CON.KIND.SV.W.0204.000000T0000Z-080722T0630Z/
DECATUR-
215 AM EDT TUE JUL 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR NORTHERN DECATUR COUNTY...
AT 213 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
CONNERSVILLE TO 12 MILES EAST OF COLUMBUS...MOVING SOUTHEAST AT 41
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEWPOINT BY 220 AM EDT...
LAT...LON 3927 8532 3932 8570 3934 8564 3935 8563
3944 8539 3944 8533
TIME...MOT...LOC 0615Z 300DEG 35KT 3959 8500 3933 8542
3918 8566
$$
SALLY000
WWUS53 KIND 220622
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 AM EDT TUE JUL 22 2008
INC031-220632-
/O.EXP.KIND.SV.W.0204.000000T0000Z-080722T0630Z/
DECATUR-
222 AM EDT TUE JUL 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DECATUR COUNTY WILL
EXPIRE AT 230 AM EDT...
LAT...LON 3927 8532 3932 8570 3934 8564 3935 8563
3944 8539 3944 8533
TIME...MOT...LOC 0622Z 300DEG 35KT 3955 8492 3929 8535
3914 8559
$$
SALLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 12:52 AM EDT, 39 minutes earlier.
Area forecast discussion, Jul 22, 12:52 AM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1252 AM EDT TUE JUL 22 2008 .AVIATION...DISCUSSION FOR 06Z TAFS TRWS WERE POPPING UP ACRS CNTRL INDIANA THIS EVE INVOF A CD FNT FM JUST N OF HUF TO AROUND CVG. MEANWHILE...MUCH AREA OF SVR TRWS ACRS CNTRL IL WERE DROPPING SE BUT SPREADING QUICKLY EWD AND SHOULD BE NEAR HUF AND LAF BY 06Z AND IND AND BMG SHORTLY THEREAFTER. SO...WL ADD TRWS TO THE MAIN GROUP AND KEEP THEM IN THERE FOR A FEW HOURS. WL ALSO NEED TO ADD TEMPO GUSTY WINDS WITH TRWS. CIGS SHOULD BE VFR EXCEPT IN THE FIRST FEW HOURS WITH THE STORMS. SHOULD ALSO BE ENOUGH BLOWOFF TO AVOID ANY FOG. COULD ALSO BE MORE STORMS TOMORROW WITH AHEAD OF THE UPR TROF BUT TOO MENTION UNCERTAINTY TO MENTION MORE THAN CBS. && .DISCUSSION... FORECAST FOCUS IS ON CHANCES FOR RAIN INTO MID WEEK. AT 18Z MOST OF THE TSRA HAD ENDED ACROSS THE FORECAST AREA /FA/ WITH JUST ISOLATED TSRA AROUND. SKIES WERE BEGINNING TO CLEAR FROM PREV CONVECTION AND ATMS WAS WARMING UP. NUMEROUS SFC BOUNDARIES FROM PREV CONVECTION WERE ACROSS THE FA. GFS APPEARS TO BE SUFFERING FROM SOME FEEDBACK ISSUES IN THE FIRST FEW PERIODS OF THE FORECAST. WILL LEAN TOWARD THE NAM DURING THESE PERIODS OTHERWISE MODELS ARE SIMILAR ENOUGH FOR A BLEND TO BE USED. SCT CONVECTION MAY REFIRE LATE THIS AFTN ALONG OLD BOUNDARIES AS ATMS RECOVERS FROM PREV CONVECTION. LATER DURING THE NIGHT AN UPPER JET MOVES INTO THE LOWER LAKES AND PUTS THE FA IN THE RIGHT ENTRANCE REGION. THIS WILL INCREASE LIFT ACROSS THE FA AND PRODUCE ADDITIONAL TSRA. ATTM BEST FORCING LOOKS TO LINE UP ACROSS SRN FA ALTHOUGH AFOREMENTIONED BOUNDARIES MAY ALLOW FOR DIFFERENT DEVELOPMENT. WILL CONTINUE WITH PREV FORECAST AND KEEP LIKELY POPS ACROSS SRN FA TONIGHT. CHANCE POPS ELSEWHERE. PER LATEST DAY1 CONVECTIVE OUTLOOK SOME SEVERE STORMS ARE AGAIN POSSIBLE. MAV TEMPS LOOK A BIT COOL IN THE OUTLYING AREAS GIVEN EXPECTED DEWPOINTS. WENT WITH A BLEND OF THE COOLER MAV AND WARMER MET. ON TUESDAY UPPER TROF WILL BEGIN TO DIG INTO THE AREA AND PROVIDE FOR SOME ADDITIONAL LIFT. ALSO...CONVECTION MAY BE AROUND IN THE MORNING FROM OVERNIGHT MCS. WILL CONTINUE WITH CHANCE POPS WITH HIGHEST VALUES IN THE SOUTH FOR REASONS MENTIONED ABOVE. MAV LOOKS A BIT WARM GIVEN EXPECTED CLOUDS AND PRECIP...WENT CLOSER TO FWC VALUES. NAM TRYING TO KEEP SOME PRECIP AROUND TUE NIGHT WITH DEWPOINT GRADIENT BUT ATTM NOT CONFIDENT ENOUGH IN THIS SCENARIO TO INCLUDE POPS YET. WILL KEEP DRY FORECAST. WED INTO THU WILL BE DRY AS HIGH PRESSURE MOVES IN. NEXT WAVE MOVES IN FOR THU NIGHT AND MAY LINGER INTO FRI. WITH TIMING UNCERTAIN WILL KEEP FORECAST INTACT FOR NOW...BUT CURRENT TRENDS ARE FOR A QUICKER EXIT TO THIS SYSTEM. FA WILL REMAIN IN NW FLOW INTO THE WEEKEND WHICH MAY YIELD A CHANCE OF RAIN SOMETIME DURING THE PD...BUT THERE IS NOTHING TO FOCUS IN ON ATTM AND CHANCES FOR ANY ONE TIME PD REMAIN TOO LOW TO MENTION. WILL CONTINUE DRY FORECAST. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...MK PUBLIC...CS
Hazardous weather outlook, Jul 21, 3:35 PM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 335 PM EDT MON JUL 21 2008 INZ021-028>031-035>049-051>057-060>065-067>072-221945- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 335 PM EDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. MORE THUNDERSTORMS WILL DEVELOP ACROSS THE AREA LATER THIS AFTERNOON INTO TONIGHT. ANY STORMS THAT FORM MAY BECOME SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. MORE STORMS WILL BE POSSIBLE THURSDAY NIGHT INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jul 22, 1:02 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
102 AM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG GREENCASTLE 39.64N 86.84W
07/22/2008 PUTNAM IN LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN TOWN.
&&
DTUCEKLocal storm report, Jul 22, 1:15 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 AM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM TSTM WND GST TERRE HAUTE 39.47N 87.38W
07/22/2008 E0 MPH VIGO IN BROADCAST MEDIA
&&
DTUCEKLocal storm report, Jul 22, 1:17 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
117 AM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 AM TSTM WND GST TERRE HAUTE 39.47N 87.38W
07/22/2008 E60.00 MPH VIGO IN BROADCAST MEDIA
&&
DTUCEKLocal storm report, Jul 22, 1:18 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
118 AM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM TSTM WND GST 6 SW INDIANAPOLIS 39.72N 86.23W
07/22/2008 M61 MPH MARION IN ASOS
&&
ABROOKSLocal storm report, Jul 22, 1:25 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
125 AM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND GST CLAYTON 39.69N 86.52W
07/22/2008 E60 MPH HENDRICKS IN TRAINED SPOTTER
1240 AM TSTM WND DMG TERRE HAUTE 39.47N 87.38W
07/22/2008 VIGO IN BROADCAST MEDIA
NUMEROUS TREES DOWN IN ST.MARY OF THE WOODS AREA.
&&
DTUCEKLocal storm report, Jul 22, 1:26 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
126 AM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM TSTM WND GST PLAINFIELD 39.70N 86.39W
07/22/2008 E60 MPH HENDRICKS IN AMATEUR RADIO
&&
DTUCEKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 11:24 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Monroe | 51 min |
| Jul 21, 11:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 63 min |
| Jul 22, 12:03 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 42 min |
| Jul 22, 12:19 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown | 3 hr |
| Jul 22, 12:25 AM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 35 min |
| Jul 22, 12:40 AM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Vigo | 35 min |
| Jul 22, 12:44 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 46 min |
| Jul 22, 12:46 AM EDT | Severe Thunderstorm Warning | IND | Jennings | 29 min |
| Jul 22, 1:03 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 42 min |
| Jul 22, 1:33 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan | 42 min |
| Jul 22, 2:01 AM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.